# SDR DXTA2025032602802

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 2,663 hours, 1,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NEEDS EVALUATION. DOOR CLOSES NORMALLY BUT BUT HAS TO BE PUSHED TO START ITS DESCENT AFTER THE LEVER HAS BEEN LIFTED. BEGAN RIGGING HINGE ECCENTRIC RINGS, RIGGING SUCCESSFUL , MOVED ONTO RIGGING THE CABIN DOOR LATCH STRIKERS, RIGGING SUCCESSFUL . LASTLY, PERFORMED RIGGING OF THE CABIN DOOR STOPS , RIGGING SUCCESSFUL. PERFORMED OPERATIONAL CHECK OF THE MED MULTIPLE TIMES WITH NO DEFECTS, REASSEMBLED THE MED ALRSTALRS AND ASSOCIATED PANELING . REASSEMBLED THE ACOUSTIC SEALS AS REQUIRED . PERFORMED OPERATIONAL CHECK ONCE AGAIN, NO DEFECTS NOTED . WORK DONE IAW CE-680A AMM CH 52-10-00
